# SDR SWAA2019111838853

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 258,710 hours, 11,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BUSTLE FORWARD GIRT BAR HOLDER LOOSE.         / R&R RIVETS IAW SRM.
